Update on the Seb Derm!

So, yeah, I went to the dermatologist on last Thursday or Friday, and got a combination treatment of a topical steroid cream and an anti-fungal topical cream and an oral antibiotic, and the flakes and the itching and the redness is now basically all gone. So, yeah, I wanted to be all natural or whatever, but honestly? If it takes a stupid prescription-strength cream, then I’ll do it.

Also, I went ahead and got two new, different soaps from Chagrin Valley, because not being able to use anything but Cerave has led me to the realization that my skin isn’t actually all that blemish-y or oily. So, I got a goat milk, honey and oatmeal soap and a carrot and honey soap to use on my face. The goat milk one is for when my skin is feeling sensitive and dry, and the carrot one is for when I’m feeling a bit more oily and blemish-y.

I also went ahead and got a whipped shea butter moisturizer, which is purportedly good for eczema (which covers seb derm) and will be MILES easier to use than the very hard, plain shea butter I’ve been using.

Advertisements

One thought on “Update on the Seb Derm!

  1. steven raynes

    Dear Friend,

    I’ve no idea how to say this without seeming egotistical, or unfriendly, but you have, 99% guaranteed, made a mistake with those prescriptions.

    If you spend a few years researching the thousands of posts on rosacea forums, curezone, and then the hundreds of candida diet forums out there, all with people giving feedback about psoriasis and seb derm, you will find that you have fallen for the first trap of a lifelong seb derm sufferer: the dermatologist. The 3 cortizones/cortizoids and Fluocinonide, maybe Elidel etc.

    Please, for your own sake, investigate the possability that the problem is coming from the inside (99% of time it is). Have you done any of the following things in the last 5 years:

    Taken Antibiotics
    Eaten a lot of sweets, sugars, chocolate (ever binged on them)
    Taken a lot of Alcohol (binged on alcohol)
    Had sever stress in your life (one or two very stressful life experiences)
    Been diagnosed with IBS

    …any combination of these.
    ………all of these can create a dysbiosis of your gut (inbalance of healthy flora).

    Let me give you 2 facts about the medication you are now taking:

    1. It will thin your skin and reduce it’s natural barrier and ability to cope with irritation in the future
    2. The antibiotics will disrupt your natural flora in the stomach. (Penicillin is an antibiotic and will kill ALL bacteria – good and unhealthy)

    This will start a longer term struggle – the pharmaceutical companies are rubbing their hands together…..stage one with you is complete.

    Check out your sugar intake, you most probably have a candida over-growth or unhealthy balance of flora in your gut. This effects your immune system at the same time.

    Sorry to give you the bad news, but it is ‘highly likely’ you just swapped short term relief, for long term exacerbation of your seb derm and over all health.

    Go natural, drug companies want you to want the quick fix – it’s how they make money, and get one symptom to lead to another.

    Badnewsguy-buthonestguy

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s